BibTeX record journals/siamsc/IyengarM98

download as .bib file

@article{DBLP:journals/siamsc/IyengarM98,
  author       = {Satish Iyengar and
                  Mainak Mazumdar},
  title        = {A Saddle Point Approximation for Certain Multivariate Tail Probabilities},
  journal      = {{SIAM} J. Sci. Comput.},
  volume       = {19},
  number       = {4},
  pages        = {1234--1244},
  year         = {1998},
  url          = {https://doi.org/10.1137/S1064827594277338},
  doi          = {10.1137/S1064827594277338},
  timestamp    = {Thu, 30 Jul 2020 14:29:08 +0200},
  biburl       = {https://dblp.org/rec/journals/siamsc/IyengarM98.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}